International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 475-484
Cohomology with -bounds on polycylinders
Department of Mathematics, Howard University, Washington 20059, D.C., USA
Received 8 October 1993; Revised 15 March 1994
Copyright © 1995 P. W. Darko and C. H. Lutterodt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a polycylinder in , that is each is bounded,
non-empty and open in . The main result proved here is that, if is the sheaf of germs of
-holomorphic functions on then for . The proof of this is then used to
establish a Leray's Isomorphism with -bounds theorem.